Revista Matemática Iberoamericana


Full-Text PDF (509 KB) | Metadata | Table of Contents | RMI summary
Volume 16, Issue 1, 2000, pp. 137–215
DOI: 10.4171/RMI/272

Published online: 2000-04-30

Removable sets for Lipschitz harmonic functions in the plane

Guy David[1] and Pertti Mattila[2]

(1) Université Paris-Sud, Orsay, France
(2) University of Helsinki, Finland

No abstract available for this article.

No keywords available for this article.

David Guy, Mattila Pertti: Removable sets for Lipschitz harmonic functions in the plane. Rev. Mat. Iberoamericana 16 (2000), 137-215. doi: 10.4171/RMI/272